# SDR VNAA0510013

- Difficulty date: October 17, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 4,060 hours, 4,031 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS AT 20 DEGREES, THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WHEN SELECTING FLAPS 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED SAFELY.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM IAW CRJ200 AMM 27-54-00-710-801.  OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
